# SDR CALA2010101100478

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 28,023 hours, 11,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5810116
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - CABIN FLOOR PANEL 242AF HAS NUMBEROUS PUNCTURED HOLE.  FABRICATED FLOOR PANEL 242AF PER EC/RA 5320-01448.
